Positive Solutions of a Boundary-value Problem for Second Order Ordinary Differential Equations
MetadataShow full metadata
The existence of positive solutions of a two-point boundary value problem for a second order differential equation is investigated. By using indices of convergence of the nonlinearities at zero and at positive infinity, we providea priori upper and lower bounds for the slope of the solutions are also provided.
CitationKarakostas, G. L., & Tsamatos, P. Ch. (2000). Positive solutions of a boundary-value problem for second order ordinary differential equations. Electronic Journal of Differential Equations, 2000(49), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.